Analog of the John theorem for weighted spherical means on a sphere
AbstractWe study generalizations of the class of functions with zero integrals over the balls of fixed radius. An analog of the John uniqueness theorem is obtained for weighted spherical means on a sphere.
How to Cite
VolchkovV. V., and Savost’yanovaI. M. “Analog of the John Theorem for Weighted Spherical Means on a Sphere”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 5, May 2013, pp. 611–619, http://umj.imath.kiev.ua/index.php/umj/article/view/2445.